Inform your healthcare professional if these side effects do not go away and are bothersome to you.
Patients taking Aspirin may have increased risk of bleeding. If you experience any serious bleeding, you should stop your medication and inform your healthcare professional immediately. Serious bleeding may include one or more of the following:
Very rarely, Aspirin may cause Reye’s syndrome, a rare but serious condition that affects the brain and liver in young children. However, this has only been mostly seen in children less than 5 years of age, who have had a viral illness (chickenpox or flu) or are on prolonged, high-dose Aspirin. Symptoms of Reye’s syndrome include:
See your doctor immediately if you (or your child) experience these symptoms.
Aspirin may also cause allergic reactions. The symptoms of a drug allergy include one or more of the following:
If you experience any of these symptoms, you should stop your medication and see your healthcare professional immediately.
Inform your healthcare professional if:
Subscribe to our mailing list to get the updates to your inbox